# SDR DHL2001366026

- Difficulty date: August 29, 2001
- Submitted: August 31, 2001
- Operation: Air carrier
- Aircraft: N366DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 249
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Condition: Dirty
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 1 ENG A FIRE LOOP TEST. CLEANED A LOOP CONNECTIONS AT PYLON SYSTEM OPS CKS GOOD IAW A300 MM 26-12-00.
